| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 8 events were reported for this quarter.Product return status: 1 device was received.1 device was not available for evaluation.6 device investigation types have not yet been determined.Additional information: 8 devices were not labeled for single-use.8 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 8 malfunction events in which the device reportedly overheated.7 events had no patient involvement: no patient impact.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Event or Problem Description
This report summarizes 8 malfunction events in which the device reportedly overheated.7 events had the problem identified during a non-clinical procedure; there was no patient involvement.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 8 previously reported events are included in this follow-up record.Product return status: 6 devices were received.1 device was not available for evaluation.1 device investigation type has not yet been determined.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h6, h11.8 previously reported events are included in this follow-up record.Product return status: 7 devices were received.1 device was not available for evaluation.